HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On dangerous self-tangencies in families of conflict sets

Files in This Item:
pre703.pdf351.32 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83854

Title: On dangerous self-tangencies in families of conflict sets
Authors: van Manen,Martijn Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 703
Start Page: 1
End Page: 13
Abstract: In this note we observe an interesting link between an intersection of two Legendrian manifolds in $ST^\ast\R^2$ - or dangerous self-tangencies, on the one hand and hyperbolic Morse transition of immersed curves on a torus on the other hand. The connection between these two arises naturally in the study of one-parameter families of conflict sets.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69508
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University